MathSciNet Relay Station
MathSciNet bibliographic data
MR1189690 (94a:65041) 65L10 (35B25 65N06 65N12 65N35)
Heinrichs, Wilhelm A stabilized multidomain approach for singular perturbation problems. J. Sci. Comput. 7 (1992), no. 2, 95–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement